# SDR C2XA01CL214

- Difficulty date: October 10, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N14505
- Make and model: Emb EMB-135ER
- Aircraft serial: 145192
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3350 THE CREW REPORTED A BURNING SMELL FROM THE APU WHENEVER THE BLEED AIR WAS USED.  MAINTENANCE INSPECTED AND FOUND NO DEFECTS OR SMELLS.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
